# SDR HEEA085016

- Difficulty date: February 27, 2003
- Submitted: March 3, 2003
- Operation: Air carrier
- Aircraft: N3897N
- Make and model: Bell 214ST
- Aircraft serial: 28106
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 39563001
- Part serial: 10102578
- Condition: Weak
- Location: Main
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN BATTERY WEAK. TO BE SENT TO VENDOR FOR REPAIR.
